# SDR COMA0260610

- Difficulty date: October 25, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 15,280 hours, 14,115 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38004883
- Part serial: P159C
- Condition: Smoke
- Location: Aft Equip
- Part time: 13,742 hours, 20,053 cycles
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5426 SMOKE TOILET CAUTION MESSAGE.REPLACED THE APU.
